Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conjugate but non inner conjugate subfactors

Author: Marie Choda
Journal: Proc. Amer. Math. Soc. 124 (1996), 147-153
MSC (1991): Primary 46L37; Secondary 46L40
MathSciNet review: 1285982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for each $r \in \{4\cos ^{2}(\pi /n): n \ge 3\} \cup [4, \infty ),$ there exist at least infinitely many subfactors of the hyperfinite II$_{1}$ factor $R$ with index $r,$ which are pairwise conjugate but non inner conjugate. In the case that $r$ is an integer, we have uncountably many such subfactors of $R.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L37, 46L40

Retrieve articles in all journals with MSC (1991): 46L37, 46L40

Additional Information

Marie Choda
Affiliation: Department of Mathematics, Osaka Kyoiku University, Asahigaoka, Kashiwara 582, Japan

Keywords: Hyperfinite II$_{1}$ factor, index
Received by editor(s): April 4, 1994
Received by editor(s) in revised form: July 7, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society